# SDR HALA2010062800277

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 29,658 hours, 5,588 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS STATUS MSG WXR SYS DISPLAYED.  T/S IAW FIM 34-43-00/101, FIG 103.  NO FAULTS FOUND, OK FOR SERVICE.
